MathSciNet Relay Station
MathSciNet bibliographic data
MR2272143 (2007j:14059) 14J29 (14J25 14J50)
Calabri, Alberto; Ciliberto, Ciro; Mendes Lopes, Margarida Numerical Godeaux surfaces with an involution. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1605–1632 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement